Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Rashes on legs, stained teeth. Using crest pro health mouthwash. Cause for rashes?

I have a rash on my legs, mainly the bottom half. I have also read online reviews about crest pro health moithwash causing a rash for some people (I looked up the mouth wash because I ve noticed staining on my teeth which has also been reported from people due to this product) is it possible for a mouthwash to be causing a rash on my body
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Welcome and thanks for posting your query to HealthcareMagic.
As per your query you have rashes on legs with stained teeth for which you are using crest pro health mouthwash. So you want to know whether this mouth wash is causing the rash or not.
There is no any correlation of the rash with mouth wash in your case. The important reason being that any kind of chemical including the mouth washes if cause a rash then it should be a generalized rash and not a localized one. Because in these cases of allergy to mouth washes or any chemical agent the hypersensitivity is generalized.
So rest assured about the mouth wash. Still if you have any doubts then can stop the mouth wash for few weeks if the rash do not subside then check for the exact cause with the help of dermatologist.
I hope these information's will help you. If you have further queries I will be happy to help.
"Wish you good health"
Dr Sanjay Kumar Kanodia
MD (Dermatology )
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor